Institut für Mathematik


Nima Moshayedi

Institut für Mathematik
Universität Zürich
Winterthurerstrasse 190
CH-8057 Zürich

Tel.: +41 44 635 58 72
Büro: Y27K54

I'm a PhD student at the Institute for Mathematics at the University of Zurich under the supervision of Prof. Dr. Alberto S. Cattaneo. My subject is Mathematical Physics from the geometric and algebraic point of view, where I'm studying the behavior of Deformation Quantization, BV-BFV formalism, Topological Quantum Field Theories and several aspects of Path integrals and Gauge invariants.



  • Quantum Field Theory
  • Deformation Quantization
  • Topological Quantum Field Theory
  • Gauge Theory
  • BV-BFV Theory
  • Feynman Geoemtry
  • Differential Geometry
  • Poisson Geometry
  • Symplectic Geometry
  • Algebraic Topology

Vorlesungen & Seminare

Zurich Graduate Colloquium
Benedetta Cavalli, Alessandra Iozzi, Nima Moshayedi, Nicolas Mueller, Lisa Ricci, Violetta Weger
Seminar on Symplectic Geometry
Nima Moshayedi


N. Moshayedi
Formal Global AKSZ Gauge Observables and Generalized Wilson Surfaces
46 pages PDF   arXiv:2004.03984

N. Moshayedi,  Musio
Computation of Kontsevich Weights of Connection and Curvature Graphs for Symplectic Poisson Structures
29 pages, 14 figures PDF   arXiv:1912.08742

N. Moshayedi
On Globalized Traces for the Poisson Sigma Model
42 pages, 12 figures PDF   arXiv:1912.02435

A. S. Cattaneo, N. Moshayedi
Introduction to the BV-BFV formalism
Reviews in Mathematical Physics Vol. 32 (2020) 2030006 (67 pages) PDF   arXiv:1905.08047

N. Moshayedi
Quantum Field Theory and Functional Integrals
88 pages, 3 figures    arXiv:1902.08652v1

A. S. Cattaneo, N. Moshayedi, K. Wernli
On the Globalization of the Poisson Sigma Model in the BV-BFV Formalism
Commun. Math. Phys. 375, 41-103 (2020) PDF   arXiv:1808.01832

A. S. Cattaneo, N. Moshayedi, K. Wernli
Globalization for Perturbative Quantization of Nonlinear Split AKSZ Sigma Models on Manifolds with Boundary
Commun. Math. Phys. 372, 213-260 (2019) PDF   arXiv:1807.11782

A. S. Cattaneo, N. Moshayedi, K. Wernli
Relational Symplectic Groupoid Quantization for Constant Poisson Structures
Lett Math Phys (2017) 107:1649–1688    arXiv